# SDR 97ZZZX3469

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RANSS12
- Engine: Rotax ROTAX582
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Carb Socket
- Condition: Loose
- Location: Intake Manifold
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR SOCKET VIBRATED LOOSE FROM THE INTAKE MANIFOLD.  NO SAFETY WIRING OF THE CLAMPS AS RECOMMENDED BY ROTAX.  CARBS HAD FELT SECURE ON PRE-FLIGHT INSPECTION.
